Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 3

Existence of surface energy minimizing partitions of $\mathbb {R}^{n}$ satisfying volume constraints
David G. Caraballo.
Trans. Amer. Math. Soc. 369 (2017), 1517-1546
Abstract, references and article information
Full-text PDF
Absolute continuity and singularity of probability measures induced by a purely discontinuous Girsanov transform of a stable process
René L. Schilling and Zoran Vondraček.
Trans. Amer. Math. Soc. 369 (2017), 1547-1577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Brauer algebra simple modules over the complex field
Maud De Visscher and Paul P. Martin.
Trans. Amer. Math. Soc. 369 (2017), 1579-1609
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The spinor genus of the integral trace
Guillermo Mantilla-Soler.
Trans. Amer. Math. Soc. 369 (2017), 1611-1626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A categorification of the positive half of quantum $gl(m|1)$
Mikhail Khovanov and Joshua Sussan.
Trans. Amer. Math. Soc. 369 (2017), 1627-1664
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multidimensional stochastic differential equations with distributional drift
Franco Flandoli, Elena Issoglio and Francesco Russo.
Trans. Amer. Math. Soc. 369 (2017), 1665-1688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A multi-scale analysis scheme on Abelian groups with an application to operators dual to Hill’s equation
David Damanik, Michael Goldstein and Milivoje Lukic.
Trans. Amer. Math. Soc. 369 (2017), 1689-1755
Abstract, references and article information
Full-text PDF
Chow groups of products of Severi-Brauer varieties and invariants of degree $3$
Sanghoon Baek.
Trans. Amer. Math. Soc. 369 (2017), 1757-1771
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Weakly coupled systems of the infinity Laplace equations
H. Mitake and H. V. Tran.
Trans. Amer. Math. Soc. 369 (2017), 1773-1795
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The semigroup of metric measure spaces and its infinitely divisible probability measures
Steven N. Evans and Ilya Molchanov.
Trans. Amer. Math. Soc. 369 (2017), 1797-1834
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Accesses to infinity from Fatou components
Krzysztof Barański, Núria Fagella, Xavier Jarque and Bogusława Karpińska.
Trans. Amer. Math. Soc. 369 (2017), 1835-1867
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces
Ulf Kühn and J. Steffen Müller.
Trans. Amer. Math. Soc. 369 (2017), 1869-1894
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Auslander-Reiten quiver of type A and generalized quantum affine Schur-Weyl duality
Se-jin Oh.
Trans. Amer. Math. Soc. 369 (2017), 1895-1933
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonlinear Young integrals and differential systems in Hölder media
Yaozhong Hu and Khoa Lê.
Trans. Amer. Math. Soc. 369 (2017), 1935-2002
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Observations on the vanishing viscosity limit
James P. Kelliher.
Trans. Amer. Math. Soc. 369 (2017), 2003-2027
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space
Piotr Bizoń and Patryk Mach.
Trans. Amer. Math. Soc. 369 (2017), 2029-2048
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasi-Frobenius-Lusztig kernels for simple Lie algebras
Gongxiang Liu, Fred Van Oystaeyen and Yinhuo Zhang.
Trans. Amer. Math. Soc. 369 (2017), 2049-2086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characters of equivariant $\mathcal {D}$-modules on Veronese cones
Claudiu Raicu.
Trans. Amer. Math. Soc. 369 (2017), 2087-2108
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Laguerre operator and its associated weighted Besov and Triebel-Lizorkin spaces
The Anh Bui and Xuan Thinh Duong.
Trans. Amer. Math. Soc. 369 (2017), 2109-2150
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A topological characterization of the Moufang property for compact polygons
Nicolas Radu.
Trans. Amer. Math. Soc. 369 (2017), 2151-2181
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A dynamical Mordell-Lang property on the disk
Ming-Xi Wang.
Trans. Amer. Math. Soc. 369 (2017), 2183-2204
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Polynomials and harmonic functions on discrete groups
Tom Meyerovitch, Idan Perl, Matthew Tointon and Ariel Yadin.
Trans. Amer. Math. Soc. 369 (2017), 2205-2229
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spinor pairs and the concentration principle for Dirac operators
Manousos Maridakis.
Trans. Amer. Math. Soc. 369 (2017), 2231-2254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions